A nontraditional approach for solving the Neumann problem by the finite element method
Křižek, M. & Neittaanmäki, P. & Vondrák, M. (1992) A nontraditional approach for solving the Neumann problem by the finite element method. Matematica Aplicada e Computacional 11 (1), 31-40.
Published inMatemática Aplicada e Computacional
© Sociedade Brasileira de Matemática Aplicada e Computacional
We present a new variational formulation of a second order order elliptic problem with the Neumann boundary conditions. This formulation does not require any quotient spaces and is advisable for finite element approximations.
PublisherSociedade Brasileira de Matemática Aplicada e Computacional
ISSN Search the Publication Forum0101-8205
MetadataShow full item record
Showing items with similar title or keywords.
On the finite element method for time-harmonic acoustic boundary value problems Neittaanmäki, Pekka; Picard, Rainer (Pergamon Press, 1981)The time harmonic acoustic boundary value problem in a smooth, bounded domain G of R2 is considered as a first order system. The optimal asymptotic L2(G) and H1(G)-error estimates 0(h2) and 0(h) resp. are derived for a ...
Parallel finite element splitting-up method for parabolic problems Tai, Xue-Cheng; Neittaanmäki, Pekka (Wiley, 1991)An efficient method for solving parabolic systems is presented. The proposed method is based on the splitting‐up principle in which the problem is reduced to a series of independent 1D problems. This enables it to be used ...
Spectral element method and controllability approach for time-harmonic wave propagation Mönkölä, Sanna (University of Jyväskylä, 2008)
Applications of Microlocal Analysis in Inverse Problems Salo, Mikko (MDPI AG, 2020)This note reviews certain classical applications of microlocal analysis in inverse problems. The text is based on lecture notes for a postgraduate level minicourse on applications of microlocal analysis in inverse problems, ...
Inverse problems for p-Laplace type equations under monotonicity assumptions Guo, Changyu; Kar, Manas; Salo, Mikko (EUT Edizioni Universita di Trieste, 2016)We consider inverse problems for p-Laplace type equations under monotonicity assumptions. In two dimensions, we show that any two conductivities satisfying σ1 ≥ σ2 and having the same nonlinear Dirichlet-to-Neumann map ...